Alert archive / Iowa / Wind Advisories in 2014
Wind Advisory 19, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Dec 15, 2014, 3:33 PM CST for 22 counties in Iowa. It took effect at Dec 15, 2014, 8:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2014, 3:33 PM CST (21:33 UTC)
- In effect from
- Dec 15, 2014, 8:00 PM CST
- Expired
- Dec 16, 2014, 6:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
All 22 counties
Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS73 KDMX 152133 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 333 PM CST MON DEC 15 2014 ...STRONG WINDS EXPECTED OVERNIGHT... .DEPARTING LOW PRESSURE WILL INCREASE SURFACE WINDS TO 30 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH. MINOR ACCUMULATIONS OF SNOW OVERNIGHT OVER FAR NORTHERN IOWA MAY RESULT IN PATCHY SLIPPERY SPOTS ON AREA ROADS. IAZ004>007-015>017-023>026-033>037-044>048-057-160545- /O.NEW.KDMX.WI.Y.0019.141216T0200Z-141216T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE... SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY... FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY... DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA 333 PM CST MON DEC 15 2014 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST TUESDAY. * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP AFTER 8 PM THIS EVENING AND REMAIN THROUGHOUT THE AREA THROUGH NEAR SUNRISE TUESDAY. * WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH OCCASIONAL GUSTS TO NEAR 40 MPH AT TIMES OVERNIGHT. * IMPACTS...THE MAIN IMPACT FROM THIS STORM WILL BE THE WIND. HOWEVER...NORTH OF HIGHWAY 3 A LIGHT ACCUMULATION OF SNOW MAY BLOW ACROSS AREA ROADS LATE TONIGHT CAUSING SOME PATCHY SLICK SPOTS. MOTORISTS SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ REV
3 follow-up statements
253 WWUS73 KDMX 160236 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 836 PM CST MON DEC 15 2014 ...STRONG WINDS EXPECTED OVERNIGHT... .DEPARTING LOW PRESSURE WILL INCREASE SURFACE WINDS TO 30 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH. MINOR ACCUMULATIONS OF SNOW OVERNIGHT OVER FAR NORTHERN IOWA MAY RESULT IN PATCHY SLIPPERY SPOTS ON AREA ROADS. IAZ004>007-015>017-023>026-033>037-044>048-057-161045- /O.CON.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE... SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY... FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY... DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA 836 PM CST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * SHORT TERM TRENDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE OVERNIGHT AS A COLD FRONT PASSES ACROSS THE STATE. * WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH OCCASIONAL GUSTS TO 45 MPH. * IMPACTS...THE MAIN IMPACT FROM THIS STORM WILL BE THE WIND. HOWEVER...NORTH OF HIGHWAY 3 A LIGHT ACCUMULATION OF SNOW MAY BLOW ACROSS AREA ROADS LATE TONIGHT CAUSING SOME PATCHY SLICK SPOTS. MOTORISTS SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
251 WWUS73 KDMX 160944 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 344 AM CST TUE DEC 16 2014 ...STRONG WINDS EXPECTED EARLY THIS MORNING... .DEPARTING LOW PRESSURE ACROSS NORTHERN ILLINOIS WILL CONTINUE TO SUPPORT WINDS TO 30 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH OVER THE ADVISORY AREA. VERY MINOR ACCUMULATIONS OF SNOW OVERNIGHT OVER NORTHERN IOWA MAY ALSO RESULT IN PATCHY SLIPPERY SPOTS ON AREA ROADS. IAZ004>007-015>017-023>026-033>037-044>048-057-161200- /O.CON.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE... SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY... FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY... DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA 344 AM CST TUE DEC 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * SHORT TERM TRENDS...NORTHWEST WINDS WILL PERSIST INTO THE START OF THE MORNING COMMUTE...BUT DIMINISH SLIGHTLY AFTER THAT TIME. * WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH OCCASIONAL GUSTS TO 40 MPH. * IMPACTS...THE MAIN IMPACT FROM THIS SYSTEM WILL BE THE WIND. HOWEVER A TOKEN ACCUMULATION OF LIGHT SNOW MAY CAUSE SOME PATCHY SLICK SPOTS. MOTORISTS SHOULD EXERCISE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMALL
330 WWUS73 KDMX 161211 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 611 AM CST TUE DEC 16 2014 IAZ004>007-015>017-023>026-033>037-044>048-057-161315- /O.EXP.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE... SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY... FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY... DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA 611 AM CST TUE DEC 16 2014 ...WIND ADVISORY HAS EXPIRED... BRISK NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING AT SPEEDS OF 15 TO 30 MPH...BUT SHOULD GRADUALLY DIMINISH AND STAY BELOW ADVISORY CRITERIA FOR MUCH OF THE MORNING. $$ SMALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 3:22 PM CST, 11 minutes earlier.
Area forecast discussion, Dec 15, 3:22 PM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 322 PM CST MON DEC 15 2014 .SHORT TERM /TONIGHT/... ISSUED AT 330 PM CST MON DEC 15 2014 COUPLE OF CONSIDERATIONS FOR THE OVERNIGHT HOURS....LOW CONTINUES TO TRACK ACROSS THE AREA THIS AFTERNOON. WEAK INSTABILITY STILL EXPECTED TO BRUSH THE SOUTH THROUGH 23Z WITH RAIN INCREASING OVER THE WEST AND NORTHWEST AS THE UPPER LEVEL SUPPORT SHIFTS NORTH. MODELS CONTINUE TO SHOW CHANGEOVER TO BRIEF MIXTURE OF RAIN IP PRIOR TO COLDER AIR MOVING ACROSS THE AREA AT HIGHER ELEVATIONS. BUFR SOUNDINGS HAVE LOW LEVEL COLD AIR ADVECTION COMING IN FASTER...WHICH RESULTS IN THE MIXTURE AND NOT A PURE RASN MIX TO SNOW. AT PRESENT THE BEST FORCING AND HIGHER LIQUID AMOUNTS SHOULD REMAIN NORTHWEST OF THE AREA INTO SOUTHERN MN...SO SNOWFALL AMOUNTS AGAIN LOOK FAIRLY LIGHT OVER THE AREA. GIVEN A FEW HOURS OF MIX...SNOWFALL AMOUNTS SHOULD REMAIN UNDER TO NEAR AN INCH...EVEN ACROSS THE NORTHWEST. OVERNIGHT ICE INTRODUCTION IS LOST WHICH MAY RESULT IN SOME VERY LIGHT FZDZ OR SMALL AMOUNT OF FZRA OVER THE SOUTH. NOT EXPECTING ANY REAL ISSUES WITH RECENT WARM TEMPERATURES AND LIKELIHOOD THAT ROAD SFC WILL REMAIN MILD ENOUGH THROUGH THE NIGHT TO ALLOW ANY PRECIP TO MELT AND THEN WITH INCREASING WIND...EVAPORATE PRIOR TO CAUSING ANY REAL PROBLEMS. OVER THE FAR NORTH...WITH LIGHT ACCUMULATIONS OF SNOW THERE MAY BE SOME MINOR ISSUES WITH SOME ICY SPOTS DUE TO MELTING AND REFREEZING SNOW. THE OTHER CONCERN OVERNIGHT WILL BE INCREASING WINDS. GRADIENT WINDS PICK UP BEHIND THE SYSTEM AND A GOOD SHARE OF THE AREA NORTH OF US 30 AND WEST OF 65 LIKELY TO NEED AN ADVISORY. THIS GO AROUND...GIVEN THE LIGHT AMOUNTS OF SNOW EXPECTED AND EVEN WITH BRIEF VISIBILITY REDUCTIONS...HEADLINES FOR WINTER WX NOT LIKELY TO BE NEEDED. COLDER AIR TO FILTER IN BY MORNING WITH TEENS ACROSS THE NORTHWEST AND 20S OVER THE SOUTHEAST IN THE WAKE OF THE LOW. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 330 PM CST MON DEC 15 2014 A RELATIVELY QUIET LONG TERM PERIOD IS IN STORE FOR THE THE AREA WITH CLOUD COVER AND MIN TEMPERATURES THROUGH MIDWEEK BEING THE BIGGEST CHALLENGES. CURRENT NEGATIVELY-TILTED UPPER LEVEL TROUGH/CLOSED LOW WILL BE MOVING OVER LAKE MICHIGAN BY 12Z TOMORROW MORNING AND ANY EARLY MORNING SNOW SHOULD HAVE EXITED THE CWA BY THEN. WINDS WILL ALSO BE ON THE DECLINE AS THE ISALLOBARIC GRADIENT WEAKENS BUT CANNOT RULE OUT A FEW POCKETS OF NEAR ADVISORY WINDS IN THE NORTH AND EAST DURING THE MORNING. CAA WILL CONTINUE ACROSS THE REGION THROUGHOUT THE DAY WITH HIGHS ONLY A COUPLE OF DEGREES HIGHER THAN THE PREVIOUS NIGHT'S LOWS. CURRENT STRATUS SHIELD ON THE 11-3.9U SATELLITE IMAGERY EXTENDS ALL THE WAY BACK TO EASTERN ALBERTA WITH NORTH TO NORTHWESTERLY LOW-LEVEL FLOW PERSISTING THROUGH LATE WEDNESDAY. THE AFOREMENTIONED UPPER LEVEL TROUGH WILL INTERACT WITH A SECOND SHORTWAVE DROPPING SOUTHEAST IN THE NORTHERN STREAM. THIS WILL RESULT IN AN INVERTED 500MB WAVE WRAPPING SOUTHWARD ON THE BACKSIDE OF THE LOW LATE TUESDAY AND INTO WEDNESDAY. WITH IOWA REMAINING IN BROAD CYCLONIC FLOW DURING THIS TIME IN CONJUNCTION WITH THE ABOVE INGREDIENTS...HAVE BOOSTED SKY COVER OVER MUCH OF THE CWA ON TUESDAY AND OVER PORTIONS OF THE NORTH AND EAST ON WEDNESDAY. NAM AND SREF BUFR SOUNDING TIME-HEIGHT CROSS SECTIONS DO A GOOD JOB DEPICTING THIS STRATUS SHIELD ANCHORED JUST UNDER A 925MB INVERSION. HOWEVER...THERE IS STILL SOME UNCERTAINTY AS TO HOW LONG THE STRATUS WILL LAST GIVEN A FEW HOLES ALREADY STARTING TO SHOW UP IN THE CLOUD SHIELD IN MANITOBA AND THE BEST PV ANOMALY STAYING JUST NORTH OF THE CWA ON WEDNESDAY. WITH THE INCREASED CLOUD COVER...BUMPED UP LOWS OVER THE NORTHEAST CWA FOR TUESDAY NIGHT. WEAK CAA WILL CONTINUE THROUGH THURSDAY WITH TEMPS AT OR SLIGHTLY BELOW NORMAL. KINEMATIC FORCING AHEAD OF A SHALLOW UPPER-LEVEL WAVE MAY KICK OFF SOME LIGHT SNOW OVER THE SOUTHWEST PART OF THE CWA. TODAY'S MODEL SOLUTIONS HAVE STRUGGLED WITH THE NATURE OF THIS SUBTLE WAVE WITH THE 12Z GUIDANCE HAVING BACKED OFF ON QPF ONLY TO HAVE THE 18Z NAM COME IN MORE ROBUST. WAA COMMENCES ON FRIDAY OUT AHEAD OF A DIGGING 300MB TROUGH OVER THE FRONT RANGE WITH HIGHS RETURNING TO THE 30S THROUGH THE WEEKEND. LATEST GFS/EC RUNS HAVE TAKEN THE SURFACE REFLECTION OF THIS WAVE FURTHER SOUTH OF THE STATE AND HAVE REMOVED POPS FROM THE SOUTH ON FRIDAY AS A RESULT. && .AVIATION...15/18Z ISSUED AT 1134 AM CST MON DEC 15 2014 UPPER LEVEL LOW WILL TRACK ACROSS THE REGION WITH LIFR CIGS/IFR CIGS CONTINUING UNTIL AFT 06Z AT MOST SITES. -SHRA/RA AS THE SYSTEM PASSES EAST. ALONG WITH THAT AFT 03Z NORTHWEST AND ACROSS MOST OF AREA A BRIEF TWO TO THREE HR PERIOD OF PL MIXED AND BEFORE -SN CHANGEOVER. ACROSS THE SOUTH SOME CONCERN FOR LOSS OF ICE INTRODUCTION ALOFT WHICH MAY RESULT IN SOME FZDZ AT TIMES AFT 06Z AS WELL. WITH LESSENING MOISTURE NOT EXPECTING MUCH IMPACT AT THIS TIME FOR THOSE AREAS THAT SEE ANY FZDZ. WILL PASS ALONG TO NEXT SHIFT FOR MONITORING. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST TUESDAY FOR AUDUBON-BOONE-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET- FRANKLIN-GREENE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-STORY-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...SKOW AVIATION...REV
Hazardous weather outlook, Dec 15, 3:29 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 329 PM CST MON DEC 15 2014 IAZ004>007-015>017-023>026-033>037-044>048-057-162130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- 329 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM 8 PM THIS EVENING TO 6 AM TUESDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ROADS MAY ALSO BECOME SLIPPERY AT TIMES TONIGHT AS MELTING SNOW REFREEZES ON THE PAVEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ027-028-038-039-049-050-058>062-070>075-081>086-092>097-162130- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 329 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.